Can Kaletra And Epzicom Be Taken Together
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineFatigue is not that common with Epzicom compared to other drugs and is common in general population so hard to pin down if Epzicom is primary cause. Switch to alterantive drug (ie Truvada or raltegravir) with observation for several months to track... Read more »
University of Minnesota, School of MedicineThe AZT in Trizivir may be the component most responsible for fat loss. A switch to Epzicom (doesn't contain AZT) may help. It is unclear to me how much Kaletra would then be contributing to fat loss or that there would be any advantage to... Read more »
Rocky Mountain CARESThank you for your post.The most important issue in selecting a second-round treatment regimen is to know, as accurately as possible, the pattern of drug resistance and drug susceptibility that you have after failure of your first regimen. In our... Read more »
Rocky Mountain CARESJudi-Thanks for your post and caring about your brother's health.I can't be exactly sure which study your brother has agreed to, but the schema sounds like a very large ongoing clinical trial sponsored by GSK called the HEAT study. This... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by Lovinlife, 3 RepliesHas anybody taken kaletra? I just started it. Am wondering what I can expect....... Read more »
Posted by Danigirl, 2 RepliesHas anyone taken a combination of Isentress and Kaletra? My husbands ID doctor called in this prescription after he had a reaction from the Atripla. We are new at this but I understand that traditionally the two aren't given together. The only... Read more »
Posted by placation, 4 RepliesHey guys (and gals). I am sure this has been addressed in some other post through some other thread in the past, but it would take forever to try to find those messages. So, here's my question and my issues...
My doc subscribed Sustiva + Combivir +... Read more »
Guides for People With HIV